MathSciNet Relay Station
MathSciNet bibliographic data
MR1986278 93D05 (90B18)
Deb, Supratim; Srikant, R. Global stability of congestion controllers for the internet. IEEE Trans. Automat. Control 48 (2003), no. 6, 1055–1060.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement